# SDR CA150720009

- Difficulty date: June 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,080 hours
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DEFECT: CORROSION FOUND ON LH WS124 RIB FORWARD OF FORWARD WING SPAR..  RECTIFICATION: REPAIR CARRIED OUT IAW BEECHCRAFT FR-CO-105158. A ONE INCH RADIUS CUTOUT MADE ON LOWER FLANGE TO REMOVE ALL CORROSION. NDT CARRIED OUT TO ENSURE NO FURTHER DAMAGE WAS PRESENT. INSERTION PLUGAND DOUBLE STRAP AND INSERTED WET WITH COLD BOND ADHESIVE. ALL AREAS AFFECTED PREPPED/ALODINED AND EPOXY PRIMED WITH FUEL COMPATIBLE PRIMER IAW SRM 51-30-05.
